# SDR AALA20100821BOS01

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 37,317 hours, 12,821 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PROXIMITY EMERGENCY LIGHTS FROM ROW 26 THROUGH ROW 36 WERE INOPERATIVE.  FOUND PINCHED WIRE AT THE LEFT NUMBER 4 DOOR LOWER EXIT IDENTIFIER THAT WAS SHORTING OUT THE AFT SECTION OF LIGHTS IN THE TEST POSITION.  FIXED WIRE.
